Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

I was wondering

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:34 AM in New Member Introductions
I was so glad to find this. I have just had spinal injections. The first one went fine, the second time the doctor couldn't get the needle in where he needed to so he took it out and tried another spot and it went in. I skipped a week and then went in for #3. I couldn't believe that he did the same thing again but I thought if it helped it would be worth it. Since then I had a bad headache for a week and I began to get worse. The pain woke me up 3 nights in a row and on the third it was 1:am and by 3:am I thought my right leg was going kill me. I looked down and saw this big hump right below the knee. I waited until 5 and my husband took me to the ER where I was checked for blood clots. It wasn't a clot so I was glad. What I need to know is if anyone has had anything like this happen to them after these :? :? injections.


  • hi and welcome to the forum! :H we are here to offer you support and answer what questions we can. i am so glad you stopped by. :D so sorry you are having such apparent troubles with your injections. ~X( i have never had such problems but perhaps others will be who have.. have a look around and make yourself at home. :D good luck as you search for answers to your dilemma. =D> Jenny :)
  • :H Welcome -- Sorry to hear you are in pain with headaches and your leg. :(

    I had 3 epidurals also and didn't have any side effects. My first question would be did you call your physician to report your issues? Usually there is a number on your outpatient papers for you to call to report issues. I'm glad you didn't have a blood clot -- that would have been my thought too if I woke up with a lump in my leg and severe pain.

    I have read other posts on this forum from people who have had headaches after the epidurals. Also some people have mentioned that the needle didn't go in as planned due to scar tissue or something being in the way.

    I'm sure you'll get more posts from people who have had issues with the epidurals and may put your mind at rest about the headaches. O:)

    Take care,

  • Thanks for your help. I love your dog. I have 2 yorkies. The doctor's nurse called a few days after the third injection. She asked me if the third injection helped. I told her that it hadn't and that I was so nervous I thought I was going to jump out of my skin. She said the shots wouldn't have caused that. She asked me to hold on while she looked at my chart to see what the doctor wanted to do next. She came back on the phone and said that he couldn't do anything more. I thanked her then cried until I got mad. I had never gone to a pain clinic and didn't know what to expect. I expected them to have a next step. I was told about all these new treatments that pain specialists had. I got too excited. I guess I should have asked more questions. Next time I see a new doctor I will be prepared. X( X( X(
  • hi!! :H this just wasn't the pm for you! :P there are other treatments available as well as medications.. :? please don't give up!! :D get those questions ready and your next appointment made!! :-C good luck! Jenny :)
Sign In or Register to comment.